Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Spectral properties of perturbed linear operators and their application to infinite matrices


Author: F. O. Farid
Journal: Proc. Amer. Math. Soc. 112 (1991), 1013-1022
MSC: Primary 47A55; Secondary 34B30, 34L40, 47A10, 47A75, 47B37
MathSciNet review: 1057943
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, upper bounds for the difference between the eigenvalues and the eigenvectors of a closed linear operator $ D$ and those of $ D + F$, where $ F$ is a bounded linear operator, are given in terms of the norm of $ F$. These results are applied to approximate the eigenvalues and the eigenvectors of a diagonally infinite matrix by those of its corresponding diagonal matrix.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A55, 34B30, 34L40, 47A10, 47A75, 47B37

Retrieve articles in all journals with MSC: 47A55, 34B30, 34L40, 47A10, 47A75, 47B37


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1057943-2
PII: S 0002-9939(1991)1057943-2
Article copyright: © Copyright 1991 American Mathematical Society